MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122136158
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon replaced liner and head due to dislocation.Components appear to be well positioned but patient has back issues which appears to contribute to the dislocations.All depuy implants removed appear to be in good working condition.The surgeon trialed a dual mobility construct and considered an esc liner but thought the best option was to use a liner with a 40mm head.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.
 
Event or Problem Description
Additional event information states that: 1.Was there any surgical delay related to event? no.2.Was there any specific allegation against the apex hole elim positive stop (124603000/d18101697)? no.Apex hole eliminator was removed allowing the surgeon the ability to trial a dual mobility liner.The apex hole eliminator was not replaced.

Brand Name
ALTRX +4 10D 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20136878
Report Number1818910-2024-18690
Device Sequence Number3265633
Product Code LPH
UDI-Device Identifier10603295016434
UDI-Public(01)10603295016434(17)280531(10)M3706J
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122136158
Device Lot NumberM3706J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM +15.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight115 KG